# SDR CA130129009

- Difficulty date: January 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 18,709 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Condition: Smoke
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) VENT BLOWER WAS PRODUCING SMOKE, TURNED OFF VENT BLOWER AND SMOKE STOPPED.
